# SDR NACA2025110100003

- Difficulty date: November 1, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,378 hours, 20,250 cycles
- Engine: Pwa PW4060
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG. FAN BLADE NR 12 HAS A DING APPROX. 1" ON L/E FROM BLADE TIP.  THIS AREA WAS PREVIOUSLY BLENDED.  REPAIRED DING AT NR 1 ENG FAN BLADE NR 12 1" ON L/E FROM BADE TIP AREA -A- IAW  AMM 72-31-02-308-003-N00.  PERFORMED HFEC, NO FOUND CRACKS AT THE AREA REWORK IAW AMM 72-31-02-206-100-N00,
